Vol 26 No 1 (2021)

Published: 2021-01-18

Articles

A weighted version of the Mishou theorem

Antanas Laurinčikas, Darius Šiaučiūnas, Gediminas Vadeikis
Abstract 127 | PDF Downloads 85 | DOI https://doi.org/10.3846/mma.2021.12445

Page 21-33

A problem with parameter for the integro-differential equations

Elmira A. Bakirova, Anar T. Assanova, Zhazira M. Kadirbayeva
Abstract 128 | PDF Downloads 109 | DOI https://doi.org/10.3846/mma.2021.11977

Page 34-54

Exact results on some nonlinear Laguerre-type diffusion equations

Roberto Garra, Zivorad Tomovski
Abstract 125 | PDF Downloads 95 | DOI https://doi.org/10.3846/mma.2021.11270

Page 72-81

Universality of zeta-functions of cusp forms and non-trivial zeros of the Riemann zeta-function

Aidas Balčiūnas, Violeta Franckevič, Virginija Garbaliauskienė, Renata Macaitienė, Audronė Rimkevičienė
Abstract 182 | PDF Downloads 79 | DOI https://doi.org/10.3846/mma.2021.12447

Page 82-93

Page 116-134